# SDR DALA2025120508905

- Difficulty date: November 27, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 98,713 hours, 18,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN TWO DENTS AT STA 654A+88 TO STA 654A+ 110 AND S-23L.   DAMAGED AREA REPAIRED PER 767 SRM 53-00-01-2R-1 (1324044)
